# SDR P5CA9701007

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FWD FAIRING O/B BOTTOM INNER RUB STRIP IS TORN AND ATTACH ANGLE IS CRACKED.  REPLACED RUB STRIP IAW BOEING SRM 51-10-01 REF CWS NR 867283.
